# SDR ASAA2023031842441

- Difficulty date: March 18, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,096 hours, 11,762 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 90201601
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE # 2 ENGINE FIRE / OVERHEAT DETECTION LOOP A INOP. GROUNDED - YES. REMOVED AND REPLACED #2 ENG LOWER OVERHEAT DETECTION LOOP A. REF B737-900 AMM 26-11-01/401.
